# SDR IPXA2016070105297

- Difficulty date: June 17, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING L/E SKIN AT CORNER OF REFUELING ACCESS DOOR AT STA XOS.611 IS CRACKED.  REPAIRED CRACKED LT WING SKIN AT STA XOS 611 IAW SRM 57-40-01 REPAIR 18, FIG 201.
